UGC Approved Journal no 63975

ISSN: 2349-5162 | ESTD Year : 2014
Call for Paper
Volume 10 | Issue 2 | February 2023

JETIREXPLORE- Search Thousands of research papers



WhatsApp Contact
Click Here

Published in:

Volume 4 Issue 1
January-2017
eISSN: 2349-5162

UGC and ISSN approved 7.95 impact factor UGC Approved Journal no 63975

7.95 impact factor calculated by Google scholar

Unique Identifier

Published Paper ID:
JETIR1701761


Registration ID:
400124

Page Number

469-474

Share This Article


Jetir RMS

Title

A Mathematical Analysis of Some Repairable Redundant Engineering System in Reliability Theory: A Review

Abstract

High system dependability and availability are essential for industrial expansion since profit is directly proportional to the amount of output, which is in turn proportional to the performance of the system. As a result, appropriate design, optimization at the design stage, and maintenance of a system over its service life may improve the dependability and availability of a system. Because of their widespread usage in power plants, manufacturing systems, and industrial systems, a large number of researchers have investigated the dependability and availability of a wide range of systems and technologies.

Key Words

High System Dependability, Repairable Redundant Engineering, Reliability Theory

Cite This Article

"A Mathematical Analysis of Some Repairable Redundant Engineering System in Reliability Theory: A Review ", International Journal of Emerging Technologies and Innovative Research (www.jetir.org), ISSN:2349-5162, Vol.4, Issue 1, page no.469-474, January-2017, Available :http://www.jetir.org/papers/JETIR1701761.pdf

ISSN


2349-5162 | Impact Factor 7.95 Calculate by Google Scholar

An International Scholarly Open Access Journal, Peer-Reviewed, Refereed Journal Impact Factor 7.95 Calculate by Google Scholar and Semantic Scholar | AI-Powered Research Tool, Multidisciplinary, Monthly, Multilanguage Journal Indexing in All Major Database & Metadata, Citation Generator

Cite This Article

"A Mathematical Analysis of Some Repairable Redundant Engineering System in Reliability Theory: A Review ", International Journal of Emerging Technologies and Innovative Research (www.jetir.org | UGC and issn Approved), ISSN:2349-5162, Vol.4, Issue 1, page no. pp469-474, January-2017, Available at : http://www.jetir.org/papers/JETIR1701761.pdf

Publication Details

Published Paper ID: JETIR1701761
Registration ID: 400124
Published In: Volume 4 | Issue 1 | Year January-2017
DOI (Digital Object Identifier):
Page No: 469-474
Country: Ranchi, Jharkhand, India .
Area: Mathematics
ISSN Number: 2349-5162
Publisher: IJ Publication


Preview This Article


Downlaod

Click here for Article Preview

Download PDF

Downloads

000254

Print This Page

Current Call For Paper

Jetir RMS